Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffred with COPD. Did widal test. Took acelofenac, paracetmol, rabeprozal and azithromycin. - Online Doctor Chats

Date : 09-Oct-2013
User rating for this question
Very Good Posted in: Lung and Chest disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2291 Questions
User:hi doctor
Doctor:Good morning
User:gud morning
User:i have suffred with COPD
User:last week
Doctor:sorry about that
User:i cunslted aphysician
User:he gave the following drugs
User:and levocetrizine
User:i now fine with the COPD
Doctor:good to hear that
User:iam now able to take food properly, but
User:i suffered often with fever and light headache and bosy pains
User:so with my mom suggestion
User:i undergone through widal test
User:here the result is
User:MP is -ve
User:Widal is +ve
User:Anti O 1:160
User:and Anti H !:160
User:Anti AH -ve and Anti BH -ve
User:now iam not getting any fever or head ache
User:what should i do?
User:please suggest me
Doctor:It seems like you are positive for Typhoid fever
Doctor:Anti O 1:160 and Anti H 1:160 suggests this
User:so what should i do now
Doctor:You need to take a 5 to 7 days course of Ciprofloxacin or Ceftriaxone under the care of a doctor
Doctor:Please get back to your primary care doctor with the test report of widal test
User:ok ok
Doctor:get well soon
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor